# SDR IXXA090039S

- Difficulty date: August 14, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 97,970 hours, 32,302 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 97,970 hours, 32,302 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP IAW AD2007-21-18 AND SB DC8-53A081 FOUND AFT PRESSURE BULKHEAD TEE FITTING CRACKED AT LONGERON 11 LT TO LONGERON 13 LT.  STOP DRILLED CRACK IAW DACO DC8 SRM 53-2-5.
